# SDR DALA2023120710009

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,048 hours, 39,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON 1L DOOR SKIN. LEFT LOWER CORNER. DENT MEASURES 3" X .5". FOUND DAMAGE TO PRESSURE SEAL MEASURES APPROX 1.5'. ACCOMPLISHED SECTION 1 FERRY FLIGHT PREPERATION IAW ERA 614189-14 REVISION ORIGINAL. CUT OUT DAMAGE AND REMOVED EXISTING FASTNER FOR REPAIR PER B717 SRM 52-10-01-2R-1 PROCEDURE 1. ACCOMPLISHED DAMAGE CONTAINMENT EDDY CURRENT INSPECTION PER DC NTM/SPM 06-10-01.001. NO CRACKS NOTED . DELTA QC 5289 329603 FABBED, TREATED, AND PRIMED REPAIR PER B717 SRM 52-10-01-2R-1. INSTALLED REPAIR PER B717 SRM 52-10-01-2R-1. RII COMPLETE DELTA QC 5399 554090 TOP COATED, PERMENANT REPAIR, JOB COMPLETE. PRESSURE SEAL ON N/R CARD. (LP #4289674)
